Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 12, NWS Key West, FL

March 6, 2014

NWS Key West, FL issued this small craft advisory at Mar 6, 2014, 4:18 AM EST. It took effect at Mar 6, 2014, 10:55 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2014, 4:18 AM EST (09:18 UTC)
In effect from
Mar 6, 2014, 10:55 AM EST
Expired
Mar 8, 2014, 5:00 AM EST
In force
42 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WHUS72 KKEY 060918
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
418 AM EST THU MAR 6 2014

GMZ033-034-061730-
/O.NEW.KKEY.SC.Y.0012.140306T1900Z-140307T1800Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
418 AM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT...
1 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60
NM OUT AND BEYOND 5 FATHOMS...THE GULF OF MEXICO INCLUDING DRY
TORTUGAS AND REBECCA SHOAL CHANNEL.

* WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS INCREASING TO NEAR 20
  KNOTS THIS AFTERNOON AND PERSIST THROUGH FRIDAY MIDNIGHT...BEFORE
  RAPIDLY DECREASING FRIDAY NIGHT. SIGNIFICANT WAVE HEIGHTS UP TO 8
  FEET IN A NORTHWEST SWELL WILL GRADUALLY SUBSIDE LATE FRIDAY NIGHT
  INTO SATURDAY AS WELL...WITH THE HIGHEST SEAS ON OFFSHORE GULF
  ZONES AND WESTERN FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
8 follow-up statements
488 
WHUS72 KKEY 061555
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1055 AM EST THU MAR 6 2014

GMZ055-075-070000-
/O.EXB.KKEY.SC.Y.0012.140306T1555Z-140307T1600Z/
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1055 AM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE AND THE WESTERN STRAITS OF FLORIDA.

* WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20
  KNOTS THIS AFTERNOON AND WILL PERSIST THROUGH LATE FRIDAY.
  SIGNIFICANT WAVE HEIGHTS UP TO 8 FEET IN A NORTHWEST SWELL WILL
  GRADUALLY SUBSIDE LATE FRIDAY NIGHT INTO SATURDAY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ033-034-070000-
/O.EXT.KKEY.SC.Y.0012.140306T1555Z-140307T1600Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
1055 AM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR
  20 KNOTS THIS AFTERNOON AND WILL PERSIST THROUGH LATE FRIDAY.
  SIGNIFICANT WAVE HEIGHTS UP TO 8 FEET IN A NORTHWEST SWELL WILL
  GRADUALLY SUBSIDE LATE FRIDAY NIGHT INTO SATURDAY AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
197 
WHUS72 KKEY 061822
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
122 PM EST THU MAR 6 2014

GMZ033-034-055-075-062130-
/O.CON.KKEY.SC.Y.0012.000000T0000Z-140307T1600Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
122 PM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH TO STRONG SOUTH TO SOUTHWEST BREEZES WILL
  BLOW STEADY NEAR 20 KNOTS WITH HIGHER GUSTS THIS AFTERNOON. SEAS
  WILL BUILD TO 7 FEET IN DEEP WATER ACROSS THE STRAITS OF FLORIDA
  AND EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND
  SEAS WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS...A FEW OF
  WHICH MAY BE STRONG THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
946 
WHUS72 KKEY 062134
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
434 PM EST THU MAR 6 2014

GMZ031-032-035-042>044-052>054-072>074-070330-
/O.EXA.KKEY.SC.Y.0012.000000T0000Z-140307T1600Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
434 PM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR FLORIDA BAY...HAWK CHANNEL...THE STRAITS OF FLORIDA...
AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES...FRESH TO STRONG WEST BREEZES WILL BLOW STEADY
  NEAR 20 KNOTS WITH HIGHER GUSTS. SEAS WILL BUILD TO 8 FEET IN DEEP
  WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF
  OF MEXICO. IN ADDITION...WINDS AND SEAS WILL BE LOCALLY HIGHER IN
  AND NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

GMZ033-034-055-075-070330-
/O.CON.KKEY.SC.Y.0012.000000T0000Z-140307T1600Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
434 PM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH TO STRONG WEST BREEZES WILL BLOW STEADY
  NEAR 20 KNOTS WITH HIGHER GUSTS. SEAS WILL BUILD TO 8 FEET IN DEEP
  WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF
  OF MEXICO. IN ADDITION...WINDS AND SEAS WILL BE LOCALLY HIGHER IN
  AND NEAR THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
086 
WHUS72 KKEY 070322
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1022 PM EST THU MAR 6 2014

GMZ031>035-042>044-052>055-072>075-070930-
/O.EXT.KKEY.SC.Y.0012.000000T0000Z-140307T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1022 PM EST THU MAR 6 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH TO STRONG SOUTH TO SOUTHWEST BREEZES WILL
  BLOW NEAR 20 KNOTS AND GUSTY...TURNING WEST LATE. SEAS UP TO 8 FEET
  ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND
  EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND SEAS
  WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS. WEST TO NORTHWEST
  WINDS NEAR 20 KNOTS AND GUSTY ARE EXPECTED FOR MOST OF FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
507 
WHUS72 KKEY 070859
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
359 AM EST FRI MAR 7 2014

GMZ031>035-042>044-052>055-072>075-071700-
/O.EXT.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
359 AM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY IN EFFECT...
EVENING...

* WINDS AND WAVES...FRESH TO STRONG WEST BREEZES WILL BLOW NEAR 20
  KNOTS AND GUSTY...TURNING NORTHWEST THIS MORNING. SEAS UP TO 8 FEET
  ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND
  EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND SEAS
  WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS. NORTHWEST TO
  NORTH WINDS NEAR 20 KNOTS ARE EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
790 
WHUS72 KKEY 071503
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1003 AM EST FRI MAR 7 2014

GMZ031>035-042>044-052>055-072>075-072315-
/O.CON.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1003 AM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH TO STRONG WEST TO NORTHWEST BREEZES WILL
  BLOW NEAR 20 KNOTS AND GUSTY. SEAS UP TO 8 FEET ARE EXPECTED IN
  DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN
  GULF OF MEXICO. NORTHWEST TO NORTH WINDS NEAR 20 KNOTS ARE
  EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
755 
WHUS72 KKEY 072119
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
419 PM EST FRI MAR 7 2014

GMZ031>035-042>044-052>055-072>075-080330-
/O.CON.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
419 PM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH TO STRONG WEST TO NORTHWEST BREEZES WILL
  BLOW NEAR 20 KNOTS AND GUSTY THIS EVENING. SEAS UP TO 7 FEET ARE
  EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME
  SOUTHEASTERN GULF OF MEXICO THIS EVENING. WINDS WILL SHIFT TO
  NORTHWEST LATER THIS EVENING...THEN TURN NORTH AND DECREASE AFTER
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
121 
WHUS72 KKEY 080328
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1028 PM EST FRI MAR 7 2014

GMZ033>035-080430-
/O.CAN.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
1028 PM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO FROM THE
SEVEN MILE BRIDGE THROUGH THE DRY TORTUGAS. SMALL CRAFT SHOULD
EXERCISE CAUTION OVERNIGHT FOR SEAS OF 4 TO 6 FEET DUE TO WEST
SWELLS IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE
FATHOMS...INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL.

$$

GMZ031-032-042>044-052>055-072>075-080930-
/O.EXT.KKEY.SC.Y.0012.000000T0000Z-140308T1000Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1028 PM EST FRI MAR 7 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...FRESH NORTHWEST TO NORTH BREEZES WILL BLOW NEAR
  20 KNOTS AND GUSTY FOR A FEW MORE HOURS OVERNIGHT. SEAS UP TO 7
  FEET ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA.
  WINDS WILL TURN NORTH AND DECREASE AFTER MIDNIGHT. THE SMALL CRAFT
  ADVISORY IN ALL LIKELIHOOD WILL BE DISCONTINUED BY 430 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 3:52 AM EST, 26 minutes earlier.

Area forecast discussion, Mar 6, 3:52 AM EST, 26 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
352 AM EST THU MAR 6 2014

.DISCUSSION...
.CURRENTLY...
FORECAST FUNNEL SHOWS A BROAD UPPER LOW OVER THE NORTHWESTERN GULF
SPREADING TO THE ARKLATEX REGION...A RIDGE OVER THE DESERT SOUTHWEST
IS FLATTENING OUT DUE TO THE NEXT LOW MOVING ACROSS THE PACIFIC
COAST. SEVERAL LOBES OF SHORT WAVE ENERGY ARE PIERCING THE GULF OF
MEXICO ENHANCING ACTIVITY ACROSS THE NORTH CENTRAL GULF. WINDS HAVE
VEERED AROUND TO THE SOUTHWEST TO WEST AHEAD OF A FRONT DRAPED OVER
THE GULF ON THE LEADING EDGE OF THE UPPER LOW...AND ARE RUNNING
AROUND 5 TO 10 KNOTS OUTSIDE OF SHOWERS CURRENTLY PASSING THROUGH THE
AREA.

.FORECAST...
ONLY NUANCE CHANGES TO THE FORECAST TO FINE TUNE ARRIVAL TIME AND
IMPACTS WILL EVOLVE THROUGH THE WEEKEND. THE GUIDANCE IS IN VERY GOOD
AGREEMENT. SPC HAS A CONVECTIVE OUTLOOK FOR SLIGHT CHANCE SEVERE FROM
THE SOUTHERN TIP OF FLORIDA THROUGH TAMPA BAY...BUT THE FORECAST
SOUNDINGS WOULD SUGGEST THAT THE LIKELIHOOD WOULD BE WITHIN A BRIEF
WINDOW CENTERED BETWEEN 12Z TO 18Z FRIDAY...THE VEERING PROFILE WILL
HAVE VERY GOOD SUPPORT ALOFT DUE TO CYCLONIC CURVATURE IN THE UPPER
LEVEL JET...COLLOCATED WITH THE RIGHT ENTRANCE REGION ENHANCING
EVACUATION OFF THE SURFACE OVER THE KEYS AREA. MORE UNIDIRECTIONAL
SHEAR WILL TAKE OVER FRIDAY AFTERNOON AND EVENING AS THE FRONT PLOWS
THROUGH THE AREA DUE TO THE SURFACE LOW DEEPENING ACROSS THE FLORIDA
PENINSULA...BEFORE TREKKING OUT TO SEA OFF THE DELMARVA BY SATURDAY
MORNING. WINDS WILL SURGE IN A PREFRONTAL TROUGH TONIGHT...THEN IN
THE FRONTAL ZONE PASSING THROUGH THE KEYS AREA BEFORE SATURDAY
MORNING. A WEAK RIDGE WILL BUILD ACROSS THE SOUTHEAST AND FLORIDA
WHILE A CUT OFF UPPER LOW BECOMES TRAPPED OVER THE DESERT
SOUTHWEST...BLOCKING ANY UPPER LEVEL SUPPORT OVER THE DEEP SOUTH
THROUGH TUESDAY NIGHT. TEMPERATURES WILL DIP INTO THE MIDDLE 60S FOR
LOWS...AND THE MIDDLE 70S FOR HIGHS FRIDAY NIGHT AND SATURDAY BEFORE
REBOUNDING SATURDAY NIGHT AND SUNDAY. THIS FROPA WILL MAKE FOR DRY
CONDITIONS WITH LIGHT WINDS THROUGH MIDWEEK. THE CUT OFF FINALLY
BEGINS TO SLIDE TO THE EAST WEDNESDAY...CROSSING THE NORTHERN GULF OF
MEXICO AS A WEAK SURFACE FEATURE UNDER A POSITIVE TILTED TROUGH. THIS
WILL HAVE LITTLE IMPACT ON THE KEYS OTHER THAN INCREASING RAIN
CHANCES SLIGHTLY TUESDAY AFTERNOON THROUGH THURSDAY.

&&

.MARINE...
A COOL FRONT IS CROSSING THE CENTRAL GULF OF MEXICO HEADING FOR SOUTH
FLORIDA AND THE KEYS AREA. AS A RESULT A SMALL CRAFT ADVISORY WILL
LIKELY BE REQUIRED FOR PORTIONS OF KEYS COASTAL WATERS THIS AFTERNOON
THROUGH FRIDAY NIGHT. EXPECT ADVANCING SHOWERS AND THUNDERSTORMS MAY
PRODUCE HIGHER SEAS AND GUSTY WINDS AS THEY PASS OVER THE
AREA...MEETING MARINE WARNING CRITERIA. THE FRONT WILL PASS THROUGH
THE KEYS AREA QUICKLY WITH A WEAK PRESSURE PATTERN BUILDING IN ITS
WAKE. WINDS WILL RELAX JUST AS QUICKLY EARLY SATURDAY...WITH NO
ANTICIPATION OF MEETING CAUTIONARY OR ADVISORY CRITERIA THROUGH AT
LEAST WEDNESDAY NIGHT.

&&

.AVIATION...
BRIEF MVFR CEILING ARE POSSIBLE WITH A FEW PASSING SHOWERS THIS
MORNING AT THE KEY WEST AND MARATHON TERMINALS. THE POSSIBILITY OF
LONGER DURATION MVFR CONDITIONS AND EVEN IFR CONDITIONS INCREASES
LATER THIS AFTERNOON AND THIS EVENING AT BOTH LOCATIONS...THANKS TO
SHOWERS AND THUNDERSTORMS. LOW LEVEL WINDS WILL BE FROM THE SOUTH
THROUGH THE AFTERNOON AT 10 TO 15 KNOTS...THEN TURN SOUTHWESTERLY
THIS EVENING. OF COURSE HIGHER GUSTS AND DIRECTIONAL VARIATIONS WILL
ACCOMPANY ANY OF THE STORMS.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 2003...THE TEMPERATURE IN
KEY WEST REACHED 86 DEGREES. THIS SET THE HIGH TEMPERATURE RECORD
FOR MARCH 6 IN KEY WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  80  72  78  65 / 60 70 20 0
MARATHON  83  72  80  64 / 60 70 20 0

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........BWC
AVIATION/NOWCASTS.....04

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Mar 5, 5:19 AM EST, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
519 AM EST WED MAR 5 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-061130-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
519 AM EST WED MAR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY FOR WINDS AND SEAS MAY BE REQUIRED ACROSS THE COASTAL
AND OFFSHORE WATERS OF THE FLORIDA KEYS FOR LATE THURSDAY NIGHT
THROUGH FRIDAY NIGHT DUE TO THE WINDS ASSOCIATED WITH A COOL FRONTAL
PASSAGE.

A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY AND THURSDAY NIGHT.
THE PRIMARY HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 11:24 AM ESTSpecial Marine WarningKEY66 min
Mar 6, 12:31 PM ESTSpecial Marine WarningKEY59 min
Mar 6, 1:30 PM ESTSpecial Marine WarningKEY60 min
Mar 6, 2:25 PM ESTSpecial Marine WarningKEY65 min
Mar 6, 3:29 PM ESTSpecial Marine WarningKEY46 min
Mar 6, 4:16 PM ESTSpecial Marine WarningKEY59 min
Mar 6, 4:25 PM ESTSpecial Marine WarningKEY65 min
Mar 6, 5:03 PM ESTSpecial Marine WarningKEY57 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.